MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Adverse event information: the nurse injector reports that the patient was injected on the 15-apr-2024 at 4pm, with 0.6ml of revanesse lips+.Numbing cream used lido,10% benzo 20%, tetra 10% numbed for 25 mins.Reviewed allergy chart - none present.Left numbing on bottom lip while injecting top lip.Backed filled product into a 1ml syringe to.6 ml.Used needles that came in lips+ box.Used fencing technique and injected top - 0.4 and 0.2 in bottom body of lip.Injector checked lips post, no complications, slight swelling, offered single use cold compress for 5 minutes.Patient was given post care instructions as well as glymed hydrating lip balm.Patient woke up 26-apr-2024 and sent injector a text message 6:30am with swelling present in upper lip only, injector assessed over facetime and lip was not red,profusion present, no pain, no itching, but did feel sinus pressure.Was offered pepcid, zyrtec, and benadryl.Swelling was back to normal by evening 26-apr-2024.Patient woke up 30-apr-2024 sent text to injector with swelling present on bottom lip only.Patient took pepcid and zyrtec in the am pre assessment and medical director assessed with injector when patient came into the clinic at 2:30pm.Swelling looked completely gone compared to pictures sent 30-apr-2024 am.Patient said bottom lip swelling did not have sinus pressure.Night before bed her lips felt tight, tender, and chapped, but no itching befores swelling was present the next morning.No dental, no sun, no herpes, no new food, no new lip product outside of glymed post care.Which patient stopped use after first swelling.Occassional alcohol consumption on 4/17 and 4/20.The patient reports feeling very very exhausted the evening before she woke up with the adverse reaction.The symptoms she experienced was extreme fatigue, swelling in upper and then bottom lip.Lips had good color and capillary refill.Did not report itching.Reported mild tenderness that was similar to the sensation of chapped lips.Swelling resolved within a couple hours of taking pepcid and zyrtec.Injector reports to have seen the patient on 24-may-2024 and she did have another adverse event where the right bottom side of her lip was swollen when she woke up.The swelling only appears in the morning and her swelling resolved again once she took pepcid and zyrtec.Prollenium medical technologies inc.Has consulted its medical director and his response to the incident is detailed below."the following is a clinical opinion based on the information in case ccr-c-2427.On april 15, 2024 a patient received 0.6cc of revanesse lips+ into her upper and lower lips.Compounded lidocaine 10% +benzocaine 20% + tetracaine 10% was applied to the lips for 25 mins and left on during part of the procedure.The area was cleaned with alcohol and hibiclens ( 4% chlorhexideine).There were no adverse events or reactions reported at the time of injection.The patient was instructed to apply glymed post procedure product on their lips after the treatment.Eleven days later (26/04/24) the patient reported swelling of the upper lip.There was no pain, erythema or nodules.The patient complained of sinus pressure and malaise.The symptoms completely resolved with a dose of zyrtec.On april 30,2024, four days later the patient woke with lower lip swelling which again completely resolved within hours of a dose of zytec antihistamine.The patient was not assessed for a coexisting infection such as sinusitis.There were no nodules and the photos showed swelling inconsistent with locations of ha filler.My clinical opinion is that this patient experience two episodes of brief asymmetric lip swelling which by nature can be multifactorial.Although glymed topical products, hibiclens and compounded topical anesthetics can all cause allergic swelling, it is unlikely that they are the cause due to the delay in onset.The patient may have precipitated the event with food or personal care products.Finally a co existing infection such as sinusitis could be a causative agent however the swelling usually only resolves once the infection is treated.These events resolved quickly with one otc antihistamine.I do not see evidence of this swelling being caused by ha filler as it is asymmetric and intermittent.It also resolved will the filler remained in place.".

Brand Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Common Device Name
REVANESSE LIPS+ (WITH LIDOCAINE) 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC,
138 industrial parkway north,
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway north,
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key19449444
Report Number3004423487-2024-00011
Device Sequence Number15640189
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2024
Device Model NumberPN40149
Device Lot Number22L148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexFemale